# SDR AALA20130418001

- Difficulty date: April 17, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 36,671 hours, 11,026 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LJ2AG
- Part serial: 92843
- Condition: Failed
- Location: Tat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED EICAS MESSAGE FOR "TAT PROBE".  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED TOTAL AIR TEMPERATURE PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
